# SDR UPS08M51974

- Difficulty date: January 27, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 62,889 hours, 8,989 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT I/B AILERON FOUND CHAFE MARKS ALONG L/E LOWER SKIN I/B SIDE.  CHAFED SKIN REMOVED PER SRM 51-35-01 V.2R40.  HOLES ON NEW SKIN PICKED UP PER SRM 51-31-01 V.2 REV.40.  NEW SKIN INSTALLED PER SRM 51-35-01 V.2 REV.40.
